# SDR QXEA200602569

- Difficulty date: September 24, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 13,196 hours, 13,508 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SMF FLIGHT NR 2429: PITCH TRIM ILLUMINATED AFTER START.  MAINTENANCE PER MTX CONTROL INSTRUCTIONS, CYCLED POWER TO FCS FCECU UPON REINITIALIZATION.  NO FURTHER FAULTS OR CAUTIONS POSTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
